# SDR DALA2022022201147

- Difficulty date: February 19, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 CORROSION IB FLAP ELECTRICAL RECEPTACLE INTERCONNECTING STRUT (7540VC) ON RH WING. CORRECTIVE ACTION: REPLACED IB FLAP ELECTRICAL RECEPTABLE INTERCONNECTING STRUT (7540VC) ON RH WING AS PER A320 AWM 27-51-11. OK FOR SERVICE. (2128022)
